MathSciNet Relay Station
MathSciNet bibliographic data
MR2808619 93E11 (93B36)
Lin, Z.; Lin, Y.; Zhang, W. $H_\infty$ filtering for non-linear stochastic Markovian jump systems. IET Control Theory Appl. 4 (2010), no. 12, 2743–2756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement